Skip navigation
Please use this identifier to cite or link to this item: https://ela.kpi.ua/handle/123456789/21281
Title: Нелинейные свойства мультиагентной модели распространения новостей
Other Titles: Нелінійні властивості мультиагентної моделі розповсюдження новин
Nonlinear properties of agent-based news distribution model
Authors: Ландэ, Дмитрий
Додонов, Вадим
Lande, Dmytro
Dodonov, Vadym
Keywords: новости
распространение новостей
мультиагентная модель
показатель Херста
вейвлет-скейлограммы
новини
розповсюдження інформації
мультиагентна модель
показнитк Херста
вейвлет-скейлограми
news
news distribution
multi-agent model
Hurst index
wavelet-scaling
Issue Date: 2016
Publisher: Institute of special communication and information security of National technical university of Ukraine «Kyiv polytechnic institute»
Citation: Ландэ Д. Нелинейные свойства мультиагентной модели распространения новостей / Ландэ Д., Додонов В. // Information Technology and Security. – 2016. – Vol. 4, Iss. 2 (7). – Pp. 137-146. – Bibliogr.: 12 ref.
URI: https://ela.kpi.ua/handle/123456789/21281
DOI: https://doi.org/10.20535/2411-1031.2016.4.2.109908
Appears in Collections:Information Technology and Security, Vol. 4, Iss. 2 (7)

Files in This Item:
File Description SizeFormat 
ITS2016.4.2(7)-01.pdf915.01 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.